The oscillations of a pendulum with a shock impulse. II
Differencialʹnye uravneniâ, Tome 6 (1970) no. 12, pp. 2174-2181
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_12_a5,
author = {B. S. Kalitin},
title = {The oscillations of a pendulum with a shock impulse. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {2174--2181},
year = {1970},
volume = {6},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_12_a5/}
}
B. S. Kalitin. The oscillations of a pendulum with a shock impulse. II. Differencialʹnye uravneniâ, Tome 6 (1970) no. 12, pp. 2174-2181. http://geodesic.mathdoc.fr/item/DE_1970_6_12_a5/